# SDR SWAA980420

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: A-Hyd Syst
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, TOWER REPORTED SMOKE IN NR 2 ENGINE AREA.  POST FLIGHT INSPECTION REVEALED  HYDRAULIC LEAK RT SIDE OF A/C IN RIGHT WING AREA BEHIND NR 2 ENG.  INSPECTED AND FOUND HYD LINE BROKEN AT NR 2 ENG AFT PYLON.  REMOVED AND REPLACED FIXED TUBE ASSY, SVC'D A-HYD SYSTEM, NO LEAKS CHECKED NORMAL AS PER BOEING MM.  INSPECTED AND REPLACED NR 3 AND NR 4 WHEEL TIRE ASSY PER BOEING MM.
